Hamel, François
Reaction-diffusion problems in cylinders with no invariance by translation. Part II : monotone perturbations
Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 5 , p. 555-596
Zbl 0902.35036 | MR 1470782 | 2 citations dans Numdam
⇒ partie précédente Reaction-diffusion problems in cylinders with no invariance by translation. Part I : small perturbations
URL stable : http://www.numdam.org/item?id=AIHPC_1997__14_5_555_0

Bibliographie

[1] S. Agmon and L. Nirenberg, Properties of solutions of ordinary differential equations in Banach space, Comm. Pure Appl. Math., Vol. 16, 1963, pp. 121-239. MR 155203 | Zbl 0117.10001

[2] D.G. Aronson and H.F. Weinberger, Multidimensional nonlinear diffusions arising in population genetics, Adv. in Math., Vol. 30, 1978, pp. 33-58. MR 511740 | Zbl 0407.92014

[3] H. Berestycki and B. Larrouturou, Quelques aspects mathématiques de la propagation des flammes prémélangées, Nonlinear p.d.e. and their applications, Collège de France seminar, Vol. 10, Brézis and Lions eds, Pitman Longman, Harbow, UK, 1990. MR 1131819 | Zbl 0755.35090

[4] H. Berestycki and B. Larrouturou, A semilinear elliptic equation in a strip arising in a two-dimensional flame propagation model, J. Reine Angew. Math., Vol. 396, 1989, pp. 14-40. MR 988546 | Zbl 0658.35036

[5] H. Berestycki, B. Larrouturou and P.L. Lions, Multidimensional traveling-wave solutions of a flame propagation model, Arch. Rat. Mech. Anal., Vol. 111, 1990, pp. 33-49. MR 1051478 | Zbl 0711.35066

[6] H. Berestycki, B. Larrouturou and J.M. Roquejoffre, Stability of traveling fronts in a curved flame model, Part I, Linear Analysis, Arch. Rat. Mech. Anal., Vol. 117, 1992, pp. 97-117. MR 1145107 | Zbl 0763.76033

[7] H. Berestycki and L. Nirenberg, Travelling fronts in cylinders, Ann. Inst. H. Poincaré, Analyse Non Linéaire, Vol. 9, 5, 1992, pp. 497-572. Numdam | MR 1191008 | Zbl 0799.35073

[8] H. Berestycki and L. Nirenberg, On the method of moving planes and the sliding method, Bol. da Soc. Braseleira de Matematica, Vol. 22, 1991, pp. 1-37. MR 1159383 | Zbl 0784.35025

[9] P.C. Fife and J.B. Mcleod, The approach of solutions of non-linear diffusion equations to traveling front solutions, Arch. Rat. Mech. Anal., Vol. 65, 1977, pp. 335-361. MR 442480 | Zbl 0361.35035

[10] F. Hamel, Reaction-diffusion problems in cylinders with no invariance by translation, part I: Small perturbations, Ann. Inst. H. Poincaré, Analyse Non Linéaire, Vol. 14, 1997, pp. 457-498. Numdam | MR 1464531 | Zbl 0889.35035

[11] F. Hamel, Formules min-max pour les vitesses d'ondes progressives multidimensionnelles, preprint Labo. Ana. Num., n° 96032, Univ. Paris VI, France, 1996.

[12] Ja.I. Kanel', Stabilization of solution of the Cauchy problem for equations encountred in combustion theory, Mat. Sbornik., Vol. 59, 1962, pp. 245-288. MR 157130 | Zbl 0152.10302

[13] A.N. Kolmogorov, I.G. Petrovsky and N.S. Piskunov, Etude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bulletin Université d'Etat à Moscow (Bjul. Moskowskogo Gos. Univ.), Série intemationale, section A.1, 1937, pp. 1-26. Zbl 0018.32106

[14] A. Liñan, Fluid Dynamic Aspects of Combustion Theory, course of IAC. Mauro Picone, Rome, 1989.

[15] A. Pazy, Asymptotic expansions of solutions of ordinary differential equations in Hilbert space, Arch. Rat. Mech. Anal., Vol. 24, 1967, pp. 193-218. MR 209618 | Zbl 0147.12303

[16] G.I. Sivashinsky, Instabilities, pattern formation and turbulence in flames, Ann. Rev. Fluid Mech., Vol. 15, 1983, pp. 179-199. Zbl 0538.76053

[17] J.M. Vega, On the uniqueness of multidimensional travelling fronts of some semilinear equations, J. Math. Anal. Appl., Vol. 177, 1993, pp. 481-490. MR 1231495 | Zbl 0816.35035

[18] J.M. Vega, The asymptotic behavior of the solutions of some semilinear elliptic equations in cylindrical domains, J. Diff. Eq., Vol. 102, 1993, pp. 119-152. MR 1209980 | Zbl 0803.35058

[19] V.A. Volpert and A.I. Volpert, Existence and Stability of Stationary Solutions for a Class of Semilinear Parabolic Systems, Comm. in Part. Diff. Eq., Vol. 18, 1993, pp. 2051-2069. MR 1249134 | Zbl 0819.35076

[20] F. Williams, Combustion Theory, Addison-Wesley, reading MA, 1983.

[21] X. Xin, Existence and Uniqueness of Travelling Waves in a Reaction-Diffusion Equation with Combustion Nonlinearity, Idiana Univ. Math. J., Vol. 40, No 3, 1991. MR 1129338 | Zbl 0727.35070

[22] X. Xin, Existence of planar flame fronts in convective-diffusive periodic media, Arch. Rat. Mech. Analysis, Vol. 121, 1992, pp. 205-233. MR 1188981 | Zbl 0764.76074

[23] X. Xin, Existence and stability of travelling waves in periodic media governed by a bistable nonlinearity, J. Dyn. Diff. Eq., Vol. 3, 1991, pp. 541-573. MR 1129560 | Zbl 0769.35033

[24] X. Xin, Existence and non existence of travelling waves and reaction-diffusion front propagation in periodic media, J. Statist. Phys., Vol. 73, 1993, pp. 893-926. MR 1251222 | Zbl 1102.35340

[25] J.B. Zeldovich and D.A. Frank-Kamenetskii, A theory of thermal propagation of flame, Acta physiochimica URSS, Vol. 9, 1938. English translation in Dynamics of curved fronts, R. Pelcé ed., Perspectives in Physics Series, Academic Press, New York, 1988, pp. 131-140.